# SDR AALA200802731

- Difficulty date: October 13, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 61,750 hours
- Engine: Pwa JT8D217
- Engine time: 8,757 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PHL INFLIGHT JFK TO DFW - DURING CLIMB NUMBER ONE ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED.  OIL PRESSURE DROPPED TO ZERO ON GAUGE AND OIL TEMPERATURE DROPPED.  CREW SHUT DOWN ENGINE AS PRECAUTION.  LANDED PHL WITHOUT INCIDENT.  SINGLE ENGINE TIME 15 MINUTES.  FOUND METAL IN FILTER. REPLACED NUMBER ONE ENGINE ON 13 OCT AT PHL DUE TO OIL PRESSURE OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
